MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX ONLAY CONFORM; DURAFORM DURAL GRAFT IMPLANT

COLLAGEN MATRIX, INC. DURAMATRIX ONLAY CONFORM; DURAFORM DURAL GRAFT IMPLANT
Model Number DMOC22
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Headache (1880); Speech Disorder (4415)
Type of Reportable Event Serious Injury
Event or Problem Description
At the time of the initial complaint, limited information was provided for the initial complaint.A neurosurgeon reported to the distributor that the product involved is duramatrix-onlay conform, noting that "four patients now have come back presenting with headaches and one had a seizure.In post-operation craniotomy scans, it showed inflammation around the dural graft site.The patient who presented with a seizure had fluid and was infected, leading to a take-back to the or a month later." the neurosurgeon noted "all cases were craniotomies."one was a tumor, meningioma, middle fossa/csf leak, and a subdural.This complaint pertains to patient #1, who underwent a craniotomy and subsequently experienced a headache.Additional information was received on 07/07/2025.The lot number and item number have been provided.The initial surgery was on (b)(6) 2025.The patient developed headaches and dysarthria roughly 1 week later.The patient presented to the emergency department (ed).Mr imaging showed dural enhancement around the operative site.There was a concern for seizures and the patient was started on medical therapy.Was monitored in the hospital for a few days and symptoms slowly and completely resolved.Patient overall did well.

Brand Name
DURAMATRIX ONLAY CONFORM
Common Device Name
DURAFORM DURAL GRAFT IMPLANT
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22506284
Report Number2249852-2025-00031
Device Sequence Number8745472
Product Code GXQ
UDI-Device Identifier00813954026084
UDI-Public00813954026084
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDMOC22
Device Catalogue NumberDMOC22
Device Lot Number2406251022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown